logo AFST
On the structure of certain Weingarten surfaces with boundary a circle
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 243-255.
@article{AFST_1997_6_6_2_243_0,
     author = {Braga Brito, Fabiano Gustavo and Earp, Ricardo Sa},
     title = {On the structure of certain {Weingarten} surfaces with boundary a circle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {243--255},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     doi = {10.5802/afst.863},
     zbl = {0901.53003},
     mrnumber = {1611824},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.863/}
}
Fabiano Gustavo Braga Brito; Ricardo Sa Earp. On the structure of certain Weingarten surfaces with boundary a circle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 243-255. doi : 10.5802/afst.863. https://afst.centre-mersenne.org/articles/10.5802/afst.863/

[1] Barbosa (J.L.).- Constant Mean Curvature Surfaces with Planar Boundary, Matemática Comtemporânea, 1 (1991), pp. 3-15. | MR 1304297 | Zbl 0854.53010

[2] Brito (F.) and Earp (R. Sa).- Geometric Configurations of Constant Mean Curvature Surfaces with Planar Boundary, An. Acad. Bras. Ci, 63, n° 1 (1991). | MR 1115489 | Zbl 0803.53011

[3] Bryant (R.) . - Complex Analysis and a Class of Weingarten Surfaces, Preprint

[4] Caffarelli (L.), Nirenberg (L.) and Spruck (J.).- The Dirichlet Problem for Non-linear Second Order Elliptic Equations II. Complex Monge-Ampère and Uniformly Elliptic Equations, Comm. Pure Appl. Math. 38 (1985), pp. 209-252. | MR 780073 | Zbl 0598.35048

[5] Chern (S.-S.).- On Special W-surfaces, Trans. A.M.S. (1955), pp. 783-786. | MR 74857 | Zbl 0067.13801

[6] Earp (R. Sa), Brito (F.), Meeks (W.) and Rosenberg (H.).- Structure Theorems for Constant Mean Curvature Surfaces Bounded by a Planar Curve, Indiana Univ. Math. J. 40, n° 1 (1991), pp. 333-343. | MR 1101235 | Zbl 0759.53003

[7] Hartman (P.) and Wintner (W.).- Umbilical Points and W-surfaces, Amer. J. Math. 76 (1954), pp. 502-508. | MR 63082 | Zbl 0055.39601

[8] Hopf (H.) . - Differential Geometry in the Large, Lect. Notes in Math., Springer-Verlag, 1000 (1983). | MR 707850 | Zbl 0526.53002

[9] Kapouleas (N.).- Compact Constant Mean Curvature Surfaces in Euclidean Three-Space, J. Diff. Geom. 33 (1991), pp. 683-715. | MR 1100207 | Zbl 0727.53063

[10] Meeks (W.H.). - The Topology and Geometry of Embedded Surfaces of Constant Mean Curvature, III, J. Diff. Geom. 27 (1988), pp. 539-552. | MR 940118 | Zbl 0617.53007

[11] Morrey (C.B.). - On the Analyticity of the Solutions of Analytic Non-linear Elliptic Systems of Partial Differential Equations I, II, Amer. J. of Math. 80 (1958), pp. 198-218, 219-234. | MR 106336 | Zbl 0081.09402

Cité par document(s). Sources :